Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 15, 2016, 8:37 PM CDT for DeWitt County, Logan County, McLean County, Illinois. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2016, 8:37 PM CDT (01:37 UTC)
- Expired
- Mar 15, 2016, 9:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, Logan County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 20 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 8:38 PM CDT | HAIL 1 | Beason, IL | |
| Mar 15, 8:48 PM CDT | HAIL 0.88 | Clinton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 3:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted.
857
WUUS53 KILX 160137
SVRILX
ILC039-107-113-160200-
/O.NEW.KILX.SV.W.0010.160316T0137Z-160316T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT TUE MAR 15 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LOGAN COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 900 PM CDT
* AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEASON...OR
10 MILES WEST OF CLINTON...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...HEYWORTH...WAPELLA...WAYNESVILLE...KENNEY...BEASON...
MIDLAND CITY AND HALLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
LAT...LON 4006 8918 4012 8929 4037 8908 4018 8880
TIME...MOT...LOC 0136Z 231DEG 48KT 4014 8916
HAIL...1.00IN
WIND...60MPH
$$
GEELHART2 follow-up statements
941
WWUS53 KILX 160142
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT TUE MAR 15 2016
ILC039-107-113-160200-
/O.CON.KILX.SV.W.0010.000000T0000Z-160316T0200Z/
LOGAN-MCLEAN-DE WITT-
842 PM CDT TUE MAR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL LOGAN...SOUTHWESTERN MCLEAN AND NORTHWESTERN DE WITT
COUNTIES...
AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAYNESVILLE...
OR 7 MILES WEST OF CLINTON...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 838 PM...QUARTER SIZE HAIL WAS
REPORTED IN BEASON...IN EASTERN LOGAN COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLINTON...WAPELLA...WAYNESVILLE...BEASON...MIDLAND CITY AND
HALLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
LAT...LON 4010 8918 4013 8923 4035 8907 4018 8880
TIME...MOT...LOC 0141Z 231DEG 46KT 4017 8910
HAIL...1.00IN
WIND...60MPH
$$
GEELHART043
WWUS53 KILX 160157
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT TUE MAR 15 2016
ILC039-107-113-160207-
/O.EXP.KILX.SV.W.0010.000000T0000Z-160316T0200Z/
LOGAN-MCLEAN-DE WITT-
857 PM CDT TUE MAR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN...
SOUTHWESTERN MCLEAN AND NORTHWESTERN DE WITT COUNTIES WILL EXPIRE AT
900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
LAT...LON 4010 8918 4013 8923 4035 8907 4018 8880
TIME...MOT...LOC 0156Z 231DEG 48KT 4017 8910
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:20 PM CDT, 17 minutes earlier.
Area forecast discussion, Mar 15, 8:20 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 820 PM CDT TUE MAR 15 2016 .UPDATE... ISSUED AT 815 PM CDT TUE MAR 15 2016 Deepening surface low now over west central Illinois this evening with the warm front extending east southeast from the low over central to southeast Illinois. Dew points have risen to around 60 degrees across our area this evening ahead of the strong low. Strongest storms will continue to edge east northeast ahead of the surface low for the rest of the evening. Tornado watch number 44 has been extended to 10 pm CDT and we may need to add some counties further east over the next few hours as well. Updated zone forecast with the new watch extension time will be out in the next 10-15 minutes. && .SHORT TERM...(Tonight) ISSUED AT 312 PM CDT TUE MAR 15 2016 19z/2pm surface analysis shows a 997mb low over northeast Missouri, with a warm front extending E/SE across south-central Illinois. Despite the presence of this forcing, convection has not yet materialized across Missouri or Illinois as the atmosphere remains capped. The short-wave trough that will eventually approach from the west and break the cap is still well to the west across western Kansas/Nebraska, so think cap will hold firm through the remainder of the afternoon. HRRR has been consistently showing scattered thunderstorms developing along the trailing cold front across eastern Missouri after 21z/4pm...with the activity then tracking E/NE into central Illinois this evening. 4km WRF-NMM has similar timing, and both high-res models suggest the storms will quickly shift out of the KILX CWA by midnight. Given strong directional low- level wind shear in the vicinity of the warm front, the main mode of any convection that develops later today will be supercellular. As such, damaging wind gusts and large hail remain the primary threats...although a few tornadoes will also be possible mainly along and northwest of the I-55 corridor. Have therefore included likely PoPs and mentioned severe weather across the western half of the CWA this evening accordingly. Any convection that fires will rapidly push eastward out of the area by midnight, with only a few lingering rain showers across the NW from the Peoria area northward after midnight. Once the storms pass, strong/gusty southwesterly winds will develop, with forecast soundings and numeric guidance suggesting gusts of 30-35 mph. Overnight lows will drop into the middle to upper 40s. .LONG TERM...(Wednesday through Tuesday) ISSUED AT 312 PM CDT TUE MAR 15 2016 Deepening surface low pressure forecast to push into central Wisconsin by 12z Wednesday with a tight pressure gradient over most of the forecast area during the day. Forecast soundings showing 40- 45 kts just off the surface tomorrow mid morning through the afternoon hours so wind gusts of 35 to 45 mph look likely over most of the area, except south of the Interstate 70 corridor. As a result, a wind advisory will be issued for a good portion of the forecast area for tomorrow. Areas north of I-74 will get close to some warning criteria winds, especially if the wrap around moisture/clouds stay to our north like most of the models suggest. Despite the passage of the cold front this evening, temperatures will be mild again on Wednesday, although not as warm as today. Look for highs to climb into the 60s most areas. The strong surface low will begin to fill across the lower Great Lakes on Thursday as upper level energy is transferred over to the East Coast. This will result in an elongated surface trof from the new low off New England west through the southern Great Lakes. This feature will gradually slide south bringing a more extensive cloud band south with it and the threat for some light precip starting on Friday night and continuing on and off into Saturday night. We may see a mix of rain and snow across our north Friday night into early Saturday morning, and possibly again late Saturday night into Sunday. No accumulations are expected with any snow that does occur across our north. The upper trof will gradually work its way southeast across the Great Lakes on Sunday and Monday with rather cool temperatures prevailing, at least compared to what we have had over the past couple of days. However, with the trof being more progressive, the cool down will not last long as most medium range models suggest the trof will shift off to our east by early next week with more of a zonal flow developing over the Midwest resulting in a gradual moderating trend through the middle of next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) ISSUED AT 642 PM CDT TUE MAR 15 2016 Main aviation forecast concern continues to be developing convection this evening. Based on latest radar trends and HRRR run, have included a TEMPO group for thunder and MVFR ceilings at KPIA/KSPI between 00z and 02z...then further east to KBMI/KDEC between 01z and 03z. Given uncertainties in areal coverage further east, have only mentioned VCTS at KCMI after 02z. Once the storms pass, NAM forecast soundings suggest a period of MVFR ceilings before skies clear overnight into Wednesday morning. Winds will initially be from the south-southeast with gusts to around 25kt this evening, then will veer to the west-southwest after frontal passage this evening. As the pressure gradient tightens, very strong W/SW winds gusting to between 30 and 35kt will be likely on Wednesday. && .ILX Watches/Warnings/Advisories... Wind Advisory from 7 AM to 8 PM CDT Wednesday for ILZ027>031- 036>038-040>057-061>063. && UPDATE...Smith SHORT TERM...Barnes LONG TERM...Smith AVIATION...Barnes
Hazardous weather outlook, Mar 15, 3:13 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 313 PM CDT TUE MAR 15 2016 ILZ027>031-036-037-040-041-047>050-161100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 313 PM CDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL...ALTHOUGH A FEW TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY BETWEEN 6 PM AND 8 PM. ILZ038-042>046-051>057-061>063-161100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 313 PM CDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...HOWEVER THE GREATEST RISK FOR TORNADOES WILL REMAIN ALONG AND NORTHWEST OF THE I-55 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PRIMARILY BETWEEN 7 PM AND MIDNIGHT. ILZ066>068-071>073-161100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 313 PM CDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL TRIGGER ISOLATED STRONG THUNDERSTORMS THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Mar 15, 7:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TORNADO LOAMI 39.67N 89.85W
03/15/2016 SANGAMON IL TRAINED SPOTTER
&&
25Local storm report, Mar 15, 7:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL WINCHESTER 39.63N 90.46W
03/15/2016 M0.75 INCH SCOTT IL LAW ENFORCEMENT
0638 PM HAIL 2 N ALSEY 39.59N 90.43W
03/15/2016 M1.00 INCH SCOTT IL TRAINED SPOTTER
BETWEEN ALSEY AND WINCHESTER. FROM WFO LSX.
0645 PM HAIL 3 SSW JACKSONVILLE 39.69N 90.26W
03/15/2016 M1.00 INCH MORGAN IL TRAINED SPOTTER
0659 PM HAIL JACKSONVILLE 39.73N 90.23W
03/15/2016 M2.00 INCH MORGAN IL CO-OP OBSERVER
0720 PM HAIL ALEXANDER 39.72N 90.05W
03/15/2016 M2.75 INCH MORGAN IL TRAINED SPOTTER
0728 PM FUNNEL CLOUD 1 N WAVERLY 39.61N 89.95W
03/15/2016 MORGAN IL FIRE DEPT/RESCUE
0733 PM HAIL NEW BERLIN 39.73N 89.91W
03/15/2016 M1.75 INCH SANGAMON IL TRAINED SPOTTER
ON I-72...HAIL RANGED FROM QUARTER TO GOLF BALL SIZE
0747 PM TORNADO LOAMI 39.67N 89.85W
03/15/2016 SANGAMON IL TRAINED SPOTTER
0748 PM HAIL 1 W KICKAPOO 40.80N 89.77W
03/15/2016 M1.75 INCH PEORIA IL EMERGENCY MNGR
0750 PM FUNNEL CLOUD 1 S SPRINGFIELD 39.77N 89.64W
03/15/2016 SANGAMON IL TRAINED SPOTTER
&&
25Local storm report, Mar 15, 8:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL PEORIA 40.74N 89.61W
03/15/2016 M1.75 INCH PEORIA IL LAW ENFORCEMENT
&&
25Local storm report, Mar 15, 8:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 5 NW PEORIA 40.80N 89.68W
03/15/2016 M1.00 INCH PEORIA IL CO-OP OBSERVER
&&
25Local storm report, Mar 15, 8:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL GLASFORD 40.57N 89.81W
03/15/2016 M1.00 INCH PEORIA IL MESONET
&&
25Local storm report, Mar 15, 8:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 SW ALTA 40.78N 89.69W
03/15/2016 M1.50 INCH PEORIA IL TRAINED SPOTTER
AT RT. 6 AND US 150
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:00 PM CDT | Tornado Warning | ILX | Fulton, Knox | 30 min |
| Mar 15, 7:01 PM CDT | Tornado Warning | ILX | Morgan | 29 min |
| Mar 15, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 36 min |
| Mar 15, 7:14 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 31 min |
| Mar 15, 7:26 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 34 min |
| Mar 15, 7:28 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 32 min |
| Mar 15, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Peoria, Stark, Tazewell, Woodford | 37 min |
| Mar 15, 7:43 PM CDT | Tornado Warning | ILX | Peoria | 32 min |
| Mar 15, 7:48 PM CDT | Tornado Warning | ILX | Menard, Sangamon | 27 min |
| Mar 15, 7:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Tazewell | 47 min |
| Mar 15, 8:05 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 25 min |
| Mar 15, 8:05 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 25 min |
| Mar 15, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 46 min |
| Mar 15, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Tazewell, Woodford | 42 min |
| Mar 15, 8:39 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 36 min |
| Mar 15, 9:11 PM CDT | Special Weather Statement | ILX | McLean | 34 min |
| Mar 15, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.